RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 10–19 (Mi mz2120)  

This article is cited in 2 scientific papers (total in 2 papers)

Topological classification of spaces of probability measures for co-analytic sets

T. O. Banakha, R. Cautyb

a Ivan Franko National University of L'viv
b Université Pierre & Marie Curie, Paris VI

Full text: PDF file (2699 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 8–13

Bibliographic databases:

UDC: 515.12
Received: 10.03.1993

Citation: T. O. Banakh, R. Cauty, “Topological classification of spaces of probability measures for co-analytic sets”, Mat. Zametki, 55:1 (1994), 10–19; Math. Notes, 55:1 (1994), 8–13

Citation in format AMSBIB
\Bibitem{BanKot94}
\by T.~O.~Banakh, R.~Cauty
\paper Topological classification of spaces of probability measures for co-analytic sets
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 10--19
\mathnet{http://mi.mathnet.ru/mz2120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275298}
\zmath{https://zbmath.org/?q=an:0858.54035}
\elib{http://elibrary.ru/item.asp?id=12741678}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 8--13
\crossref{https://doi.org/10.1007/BF02110758}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500002}


Linking options:
  • http://mi.mathnet.ru/eng/mz2120
  • http://mi.mathnet.ru/eng/mz/v55/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. O. Banakh, “Topological classification of spaces of probability measures on projective spaces”, Math. Notes, 61:3 (1997), 360–363  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. T. O. Banakh, T. N. Radul, “Topology of spaces of probability measures”, Sb. Math., 188:7 (1997), 973–995  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:53
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019